|should I be worried ?
Dec 18, 2001
I was diagnosed 10 months ago and have been doing well with my lab results;however my liver enzymes are highy elevated.I am hepc and hepb negative.I was also a frequent tylenol popper does this have anything to do with the elevated levels? Or could it be something else? T.Y
Response from Dr. Aberg
There are many reasons why your liver enzymes may be elevated. There are other lab tests that one would need to know to further classify your disease. Liver disease is broadly classified into 3 categories: damage to the liver itself, disease surrounding the liver such as the gallbladder or ducts and vascular abnormailities. If it is only your liver enzymes that are elevated, than this is typically due to "hepatitis" or inflammation of the liver. Hepatitis may be secondary to infections, toxins or drugs. Tylenol certainly can damage the liver but I do not know your complete history and lab results so I do not want to jump to any conclusions. You should discuss your concerns with your doctor. I will be happy to discuss this further with you once you get more details.
The side effects of AIDS medication on women?
- Can HIV Be Transmitted Through Touching A Bloody Scab?
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can Chlamydia Cause Genital Warts?
- How Does Cervical Cancer Affect Your Reproductive System?
- How Does Hydrogen Peroxide Cure Vaginal Infections?
- Can Anxiety Cause Hiv Symptoms?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.